# SDR UALA2013051003276

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 29,534 hours, 10,803 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE HAS A SMALL DENT AT BS 358 AND S23R.  INSPECTED DENT, NO CRACKS NOTED IAW HFEC.  DENT IS WITHIN LIMITS OF SRM 53-00-01 & OK FOR CONTINUED SERVICE WITHOUT FURTHER ACTION.
